Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 95, NWS Huntsville, AL

April 21, 2011DeKalb County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Apr 21, 2011, 12:19 AM CDT for DeKalb County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2011, 12:19 AM CDT (05:19 UTC)
Expired
Apr 21, 2011, 1:00 AM CDT
In force
41 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County DeKalb County, AL

The radar

The Northeast Alabama radar (KHTX), 62 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
316 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1406 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WUUS54 KHUN 210519
SVRHUN
ALC049-210600-
/O.NEW.KHUN.SV.W.0095.110421T0519Z-110421T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1219 AM CDT THU APR 21 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DEKALB COUNTY IN NORTHEAST ALABAMA...

* UNTIL 100 AM CDT

* AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SKIRUM...OR ABOUT 13 MILES NORTHEAST OF BOAZ...AND MOVING NORTHEAST
  AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLLINSVILLE...LAKEVIEW...
  PEEKS CORNER...GUEST...
  LEBANON...COLLBRAN...
  PINE RIDGE...DOG TOWN...
  FORT PAYNE...
  ADAMSBURG...

LAT...LON 3449 8556 3444 8558 3438 8562 3437 8565
      3433 8568 3420 8594 3420 8601 3431 8611
      3434 8610 3461 8581 3463 8578 3479 8562
      3462 8552 3452 8551
TIME...MOT...LOC 0519Z 235DEG 36KT 3430 8596

$$
SS
2 follow-up statements
674 
WWUS54 KHUN 210534
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1234 AM CDT THU APR 21 2011

ALC049-210600-
/O.CON.KHUN.SV.W.0095.000000T0000Z-110421T0600Z/
DEKALB AL-
1234 AM CDT THU APR 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR DEKALB COUNTY...

AT 1232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LEBANON...OR ABOUT 8 MILES SOUTHWEST OF FORT PAYNE...
MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLLBRAN...POWELL...DOG TOWN...RAINSVILLE...PINE RIDGE...SYLVANIA...
ADAMSBURG...HENAGAR...HAMMONDVILLE...VALLEY HEAD...MENTONE...SULPHER
SPRINGS...BEATY CROSSROADS AND IDER.

LAT...LON 3449 8556 3438 8562 3437 8565 3434 8568
      3423 8591 3437 8607 3461 8581 3463 8578
      3479 8562 3464 8553 3452 8551
TIME...MOT...LOC 0534Z 235DEG 36KT 3439 8581

$$

SS
248 
WWUS54 KHUN 210551
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1251 AM CDT THU APR 21 2011

ALC049-210602-
/O.EXP.KHUN.SV.W.0095.000000T0000Z-110421T0600Z/
DEKALB AL-
1251 AM CDT THU APR 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR DEKALB COUNTY EXPIRES AT 100
AM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

LAT...LON 3449 8556 3438 8562 3437 8565 3434 8568
      3423 8591 3437 8607 3461 8581 3463 8578
      3479 8562 3464 8553 3452 8551
TIME...MOT...LOC 0552Z 235DEG 36KT 3449 8563

$$

SS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 8:10 PM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Apr 20, 8:10 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
810 PM CDT WED APR 20 2011

.UPDATE...EVENING UPDATE AND THE EXPANSION OF THE FLASH FLOOD WATCH.

&&

.DISCUSSION...A SLOW MOVING COLD FRONT IS MEANDERING SOUTHEASTWARD
ACROSS THE CWFA THIS EVENING...BRINGING WITH IT SHOWER AND
THUNDERSTORM ACTIVITY. SEVERE THUNDERSTORM WATCHES BORDER THE AREA TO
THE SOUTH AND WEST AT THIS HOUR...WITH ADDITIONAL WATCHES POSSIBLE
OVER THE NEXT SEVERAL HOURS.

WITH THE HEAVY RAINFALL EXPECTED FOR THE TENNESSEE VALLEY...WE WENT
AHEAD AND EXPANDED THE FLASH FLOOD WATCH TO COVER THE ENTIRE NORTH
ALABAMA AND SOUTHERN MIDDLE TENNESSEE COUNTIES. ONE TO THREE INCHES
OF RAINFALL IS LIKELY...WITH ISOLATED HIGHER AMOUNTS POSSIBLE IN
HEAVY THUNDERSTORM ACTIVITY.

AS FAR AS CHANGES TO THE FORECAST FOR TONIGHT...UPDATES WERE MADE TO
THE SKY/POP/WX GRIDS. POPS WERE INCREASED AND THE WX GRIDS WERE
UPDATED ACCORDINGLY.

FURTHER UPDATES ARE POSSIBLE OVER THE NEXT SEVERAL HOURS AS WARRANTED
BY ADDITIONAL WATCH ISSUANCES.

&&

.AVIATION.../FROM 00Z TAFS/...SCT TSRA DEVELOPING TO THE WEST ALONG
AN APPROACHING COLD FRONT WILL GRADUALLY MOVE EASTWARD THROUGH THE
EVENING HOURS AS THE FRONT PUSHES THROUGH THE AREA. GENERALLY VFR
CONDITIONS ARE EXPECTED THROUGH THE PERIOD EXCEPT IN HEAVIER TSTORM
ACTIVITY WHERE MVFR VSBYS ARE POSSIBLE. FOR NOW...ONLY INCLUDED VCTS
AT KMSL THROUGH 21/06Z TO ACCOUNT FOR STORMS DISSIPATING SHORTLY
AFTER THEY CROSS THE STATE LINE. DID NOT INCLUDE FOR KHSV ATTM...BUT
MAY AMEND LATER TO ADD IF TSRA MAKE IT THAT FAR EAST. ONCE ACTIVITY
ENDS BY MIDNIGHT AT BOTH TERMINALS...BR AND IFR VSBYS ARE POSSIBLE BY
DAYBREAK TOMORROW AS WINDS DECOUPLE WITH AMPLE MOISTURE PRESENT NEAR
THE SFC THANKS TO RECENT HEAVY RAIN. EXPECT MORE SHRA/TSRA TOMORROW
AFTERNOON AS A WARM FRONT LIFTS NORTHWARD THROUGH LATE IN THE TAF
PERIOD. LEFT AS VCTS AT BOTH KMSL/KHSV FOR NOW DUE TO EXACT TIMING
UNCERTAINTY/ COVERAGE.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

12
Hazardous weather outlook, Apr 20, 7:56 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
756 PM CDT WED APR 20 2011

ALZ001>010-016-TNZ076-096-097-211000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
756 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A SLOW MOVING COLD FRONT WILL BE THE FOCUS FOR HEAVY RAIN
TONIGHT...AS SCATTERED SHOWERS AND THUNDERSTORMS MOVE FROM WEST TO
EAST ACROSS THE TENNESSEE VALLEY. ONE TO THREE INCHES OF RAIN WILL BE
POSSIBLE BY THURSDAY MORNING. AS A RESULT...A FLASH FLOOD WATCH IS
NOW IN EFFECT FOR ALL OF NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE.

IN ADDITION...A FEW STORMS MAY BE STRONG WITH WIND GUSTS AROUND 40
MPH AND HAIL UP TO THE SIZE OF NICKELS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE ON THURSDAY AS THE
FRONT REMAINS STALLED IN THE VICINITY OF THE AREA. A FEW STRONG
STORMS ARE POSSIBLE DURING THE AFTERNOON HOURS ON THURSDAY...WITH
LOCALLY HEAVY RAINFALL AND HAIL AS THE GREATEST THREATS. THIS FRONT
WILL FINALLY PUSH BACK NORTH AND OUT OF THE AREA ON FRIDAY...ENDING
THE RAIN CHANCES ACROSS THE AREA.

CHANCES FOR THUNDERSTORMS WILL CONTINUE EACH DAY FROM SUNDAY THROUGH
TUESDAY AS THE AREA REMAINS IN A WARM AND HUMID AIR MASS.
THUNDERSTORM COVERAGE WILL LIKELY BE SPARSE DURING THIS PERIOD.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT REQUESTED AT THIS TIME.

SS/CA

In the hours before

Special weather statement, Apr 20, 9:06 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
906 PM CDT WED APR 20 2011

ALZ003-004-210245-
FRANKLIN-LAWRENCE-
906 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND LAWRENCE COUNTIES
UNTIL 945 PM CDT...

AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEAR CREEK...OR 9 MILES WEST OF
HALEYVILLE...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PHIL CAMPBELL...SPRUCE PINE.
  NEWBURG...MT HOPE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3431 8779 3432 8784 3457 8763 3457 8753
      3458 8751 3461 8751 3461 8750 3450 8733
      3430 8754
TIME...MOT...LOC 0206Z 219DEG 24KT 3425 8776

SS
Special weather statement, Apr 20, 9:47 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
947 PM CDT WED APR 20 2011

ALZ004>007-210330-
LAWRENCE-LIMESTONE-MADISON-MORGAN-
947 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...LIMESTONE...MADISON
AND MORGAN COUNTIES UNTIL 1030 PM CDT...

AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LANDERSVILLE...OR NEAR MOULTON...MOVING
NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CHALYBEATE SPRINGS.
  CADDO...HILLSBORO.
  TRINITY...BASHAM.
  DECATUR.
  BELLE MINA...MOORESVILLE.
  FRENCH MILL...CAPSHAW.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3487 8682 3466 8666 3433 8737 3448 8748
TIME...MOT...LOC 0247Z 238DEG 36KT 3446 8733

SS
Special weather statement, Apr 20, 10:31 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1031 PM CDT WED APR 20 2011

ALZ004>007-210415-
LAWRENCE-LIMESTONE-MADISON-MORGAN-
1031 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...LIMESTONE...MADISON
AND MORGAN COUNTIES UNTIL 1115 PM CDT...

AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TRINITY TO UNION
GROVE...OR ALONG A LINE EXTENDING FROM 7 MILES WEST OF DECATUR TO
ARAB...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CARTWRIGHT.
  TANNER...ATHENS.
  LACEYS SPRING...BELLE MINA.
  FRENCH MILL.
  WHITESBURG.
  MADISON...CAPSHAW.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3494 8707 3473 8650 3434 8662 3467 8727
TIME...MOT...LOC 0330Z 261DEG 37KT 3464 8705 3439 8645

SS
Special weather statement, Apr 20, 11:29 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1129 PM CDT WED APR 20 2011

ALZ009-010-210500-
DE KALB-JACKSON-
1129 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND JACKSON COUNTIES UNTIL
MIDNIGHT CDT...

AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SCOTTSBORO...MOVING EAST AT 50 MPH.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PISGAH.
  ROSALIE...HENAGAR.
  HENAGAR.
  IDER...BEATY CROSSROADS.
  SULPHER SPRINGS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3455 8603 3473 8607 3482 8557 3461 8553
TIME...MOT...LOC 0429Z 259DEG 42KT 3466 8594

SS
Local storm report, Apr 20, 11:46 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1146 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     RUSSELLVILLE            34.51N 87.73W
04/20/2011  M45.00 MPH       FRANKLIN           AL   EMERGENCY MNGR

            MEASURED AT THE EMA OFFICE.

1110 PM     TSTM WND DMG     CULLMAN                 34.18N 86.84W
04/20/2011                   CULLMAN            AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN FROM CR 223 NORTHEAST TO CR 703. TIME
            ESTIMATED FROM RADAR.

1134 PM     FLASH FLOOD      S CULLMAN               34.18N 86.84W
04/20/2011                   CULLMAN            AL   EMERGENCY MNGR

            MULTIPLE REPORTS OF FLASH FLOODING ALONG HWY 31 SOUTH
            FROM CULLMAN TO HANCEVILLE.

&&

AMIN
Special weather statement, Apr 21, 12:09 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1209 AM CDT THU APR 21 2011

ALZ008>010-210600-
DE KALB-JACKSON-MARSHALL-
1209 AM CDT THU APR 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...JACKSON AND MARSHALL
COUNTIES UNTIL 100 AM CDT...

AT 1204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HUSTLEVILLE...OR NEAR ALBERTVILLE...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WHITON...LATHAMVILLE.
  GERALDINE...HOPEWELL.
  LAKEVIEW...CHIGGER HILL.
  GUEST...PEEKS CORNER.
  RAINSVILLE...COLLBRAN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3449 8556 3438 8562 3420 8605 3418 8620
      3440 8639 3476 8558 3452 8551
TIME...MOT...LOC 0509Z 243DEG 26KT 3432 8611

SS

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:06 PM CDTSpecial Weather StatementHUNFranklin39 min
Apr 20, 9:30 PM CDTFlash Flood WarningHUNFranklin, Lawrence6 hr
Apr 20, 9:47 PM CDTSpecial Weather StatementHUNLawrence43 min
Apr 20, 10:25 PM CDTSevere Thunderstorm WarningHUNCullman50 min
Apr 20, 10:31 PM CDTSpecial Weather StatementHUNLimestone44 min
Apr 20, 10:47 PM CDTFlash Flood WarningHUNColbert, Lauderdale3 hr
Apr 20, 11:21 PM CDTFlash Flood WarningHUNCullman3 hr
Apr 20, 11:25 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan50 min
Apr 20, 11:29 PM CDTSpecial Weather StatementHUNJackson31 min
Apr 21, 12:09 AM CDTSpecial Weather StatementHUNDeKalb51 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.